# SDR UALA2013071504948

- Difficulty date: July 14, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 40,842 hours, 16,802 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531214
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS.  DELAMINATION IN SEVERAL LOCATIONS.   REPLACED WINDOW.
